March 2010, Volume 6, Number M10

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


Property of s-arc transitivity on Hypergraphs PDF
A. Asghar Talebi 1-6
Approximate solution for the Cauchy type singular integral equation using ODE approaches PDF
M. Yaghobifar, N.M.A. Nik Long, Z. K. Eshkuvatov, Z. A. Majid 7-13
Distance in Graphs with Respect to Cliques PDF
Cherian Thomas 14-21
Some properties of cyclotomic fields and Kummer fields PDF
Diana Savin 22-26
Parametric Representations of Finite Groups with-two Independent Generators with, one Being of Given Order PDF
N. G. EI-Sharkawy, S. F. EI-Hadidi 27-43
Revised Fuzzy Simplex Algorithm for Linear Programming Problems with Fuzzy Variables Using Linear Ranking Functions PDF
S. H. Nasseri, B. Khabiri 44-55
On Bounds of Generalized Useful R-Norm Information Measure PDF
P. Jha, Anjali Chandravanshi 56-60
A New Third-Order Iterative Method for Solving Nonlinear Equations with Multiple Roots PDF
R. Thukral 61-68
Weak Convergence of Iterations for Nonexpansive Mappings PDF
Mengistu Goa Sangago 69-76
Fourier Series Associated With An Almost Periodic Function On Groups To Banach Space PDF
N. G. EI-Sharkawy, S. F. EI-Hadidi 77-82
Quasiconformal Convergence Groups on Domains PDF
Jianhua Gong 83-92